# SDR TSAA0153057

- Difficulty date: May 8, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 86210066
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WRINKLE BETWEEN BS 663.75 AND BS 706, S13 AND S16.  (M)
